MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PERCIVA ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D412
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Codes Nausea (1970); Discomfort (2330); Shock from Patient Lead(s) (3162)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve initial reporter contact details, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the patient implanted with this implantable cardioverter defibrillator (icd) system presented to the emergency room (er) after experiencing shocks/pulses while in the shower.Patient symptoms included discomfort and nausea.The patient was admitted to the hospital.A programmer was not available for interrogation, and a local field representative was paged for further assistance.Additional information received reported that the patient had received anti-tachycardia pacing (atp) and shocks, and the intrinsic amplitude had changed from 25mv (at implant) to 1.5 mv.There was no activity on the shock channel, and noise was observed in stored events.It was recommended that the patient see the electrophysiologist and get x-rays to confirm lead position.This icd system remains in service.No additional adverse patient effects were reported.

Brand Name
PERCIVA ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24329414
Report Number2124215-2026-08162
Device Sequence Number13207053
Product Code LWS
UDI-Device Identifier00802526587924
UDI-Public(01)00802526587924(17)271020
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD412
Device Catalogue NumberD412
Device Lot Number243009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/12/2026
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR
Patient SexMale